# SDR 20000413SH011

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Firewall
- Part number: 1176625501
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WALL ASSEMBLY CRACKED.  REMOVED AND REPLACED.  (X)
